# SDR GTIA2021090335970

- Difficulty date: September 2, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N622NK
- Make and model: Airbus A320-232
- Aircraft serial: 5804
- Aircraft time: 28,696 hours, 13,048 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT MEGA PHONE INOP -R/R AFT MEGAPHOINE IAW SPIRIT AIRLINES A320 EMERGENCY EQUIPMENT DRAWING A320-EMER EQUIP REV IR & NK320-SPACE FLEX-EQ REV 01. NO FAUTS NOTEDAT THIS TIME OPS CHECK GOOD.
